# SDR 95ZZZX5988

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N808TW
- Make and model: Cessna 340A
- Aircraft serial: 34A0304
- Engine: Cont TSIO520N
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Pump
- Part number: 632970
- Condition: Seal Failed
- Location: Engine
- Part time: 85 hours
- Stage of operation: NR
- Nature of condition: K, W
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT, OIL PUMP CASE SEAL FAILURE.  SILK THREAD DISPLACED FROM PARTING FLANGE.  INSPECTIONS REVEALED WARP AT PARTING FLANGE.  SILICONE USED BY OVERHAUL FACILITY TO SEAL FLANGE.  THIS SHOP SUGGESTS FOLLOWING TCM DIRECTIVES FOR SEALER IN THIS AREA.  SILICON SHOULD 'NOT' BE USED.
